1. #1

    Very sudden onset of acne in scalp...why?

    Im currently taking 110mg/week of Test-Cyp, split into two 55mg shots twice a week. I do not take any HCG or AI, and I havenít really noticed make balls shrinking. Iíve been on this routine for 3 months. I was taking 250iu of HCG 3x a week, but stopped doing that 7 weeks ago.

    Just two days ago, my scalp exploded with tons of little pimples in my hair. Mostly at the crown, but also on the top of my head, and just a couple here and there on the sides.

    No appreciable acne anywhere else. I have 1-2 on my face, but thatís not entirely abnormal. 1-2 on my shoulders, but again, thatís not entirely abnormal either. The scalp though...thereís a LOT and itís very out of the ordinary.

    Any idea why this would have happened so suddenly even though I have been feeling great and on a steady routine? I use sunrise pharmaceuticals (cvs) brand test-cyp, and I always rub the top of the bottle with alcohol before inserting the syringe to draw it out. Iíve changed nothing about my routine and this suddenly happened. Any ideas why?

    Thanks in advance!

  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    5,655
    I hope this helps.
    Quote Originally Posted by Nelson Vergel View Post
    Besides what the guys have said above, zinc supplementation (30-50 mg per day plus 3 mg of copper), washing your body with Nizoral shampoo, reducing your high fat and sugar intake, and this soap work great:
    Quote Originally Posted by Nelson Vergel View Post
    Quote Originally Posted by Nelson Vergel View Post
    Calming Zinc ģ Bar Soap

    There is also good information about acne caused by TRT here:


    TRT Side Effect Management: Acne



    Acne on back

    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  4. #3
    Quote Originally Posted by Vince View Post
    I hope this helps.

    Thanks for this. I actually started zinc today, but Iím most concerned about the sudden onset of this. It just came out of nowhere and very very suddenly.

    Thank you!

  5. #4
    I have to be very diligent with my scalp, twice per day, but I use selsun blue, supposedly the selenium base ingredient is better at getting dead skin cells to slough off. I also wash my pillow cases every other day. DOn't use any gel or mousse, either, and resist touching your scalp as much as you can.

  6. #5
    Junior Member
    Join Date
    Sep 2017
    Location
    Texas
    Posts
    3
    Acne on the scalp is uncommon, so if your condition persists I suggest that you consider other causes. You don't have it on the usual places so why on the scalp?

    I have had both folliculitis and fungal infections of the scalp as the result of heavy sweating while wearing hats and bike helmets. If it is truly acne then it could improve with salcylic acid astringent. If it is bacterial you may need antibiotics. For fungal infections I was prescribed ketoconazole shampoo by a dermatologist.

  7. #6
    I don't really have an acne problem but ever since starting TRT I do have occasions where I will get some pimples on my scalp. It's not regular but it's weird getting them on the top of your head. Some of them never get a head and the bump disappears and some have a head.

  8. #7
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    5,655
    When I shower. I wash my head and face with a zinc soap for any acne and rosacea. I've never had a big problem with acne. I use it more for rosacea.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Drug used to grow eyelashes also helps scalp hair growth
    By Jasen Bruce in forum Other Men's Health Product Reviews
    Replies: 5
    Last Post: 09-25-2017, 05:29 AM
  2. Lump after shots all of a sudden
    By TRTinNY in forum Testosterone Basics & Questions
    Replies: 19
    Last Post: 09-01-2017, 01:24 PM
  3. Drug used to grow eyelashes also helps scalp hair growth
    By Jasen Bruce in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 4
    Last Post: 05-02-2017, 07:39 AM
  4. T-Cyp and Hair GROWTH on scalp.
    By CSI007 in forum Testosterone Basics & Questions
    Replies: 4
    Last Post: 03-08-2017, 06:51 PM
  5. Conference Releases Report on Adult Onset Hypogonadism
    By Jinzang in forum Testosterone- Miscellaneous Studies
    Replies: 0
    Last Post: 06-21-2016, 11:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •